# SDR SWAA2023082888996

- Difficulty date: July 28, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER WHEEL WELL ACCESS PANEL # 193D HAS BULGING/CRACKED FASTENER HOLES<[01] APPLIED A PERMANENT REPAIR ON DAMAGED FASTENER HOLES AS MARKED ON PANEL #193D AS PER B737 SRM 51-70-04-2R-9 PARA 4.L-M-N ; MATERIAL USED PO#2011230; PO#1775890 AND PO#1690463;[02] VERIFIED STEP 1
